# SDR SWIA201128383

- Difficulty date: October 29, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 20,393 hours, 17,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3RD EXTERIOR EMERGENCY LIGHT AFT, ON LEFT SIDE IS INOPERATIVE.  (FLT 5437)  RELAMPED EMERGENCY LIGHT.
